Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22750
Title: A bayesian approach to a general regression model for ROC curves
Authors: Hellmich, M
Abrams, KR
Jones, DR
Lambert, PC
First Published: 1998
Citation: MEDICAL DECISION MAKING, 1998, 18 (4), pp. 436-443
DOI Link: 10.1177/0272989X9801800412
ISSN: 0272-989X
Links: http://hdl.handle.net/2381/22750
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.